ArticleInternational journal of emergency medicine2025
Case report : pyridaben poisoning induced acute respiratory and circulating failure.
Article in International journal of emergency medicine, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundPyridaben, a commonly employed pyridazinone insecticide, is extensively utilized in safeguarding crops against insects and mites. Pyridaben is known to impede mitochondrial complex I activity, inducing mitochondrial impairment, which subsequently culminates in cellular hypoxia, cessation of glycolysis, swift lactic acid buildup, and the onset of lactic acidosis. Prolonged exposure to pyridaben has been demonstrated to elicit deleterious effects on neuronal cells. Furthermore, pyridaben has been associated with the manifestation of cardiotoxicity, leading to abnormal cardiac function. CASE PRESENTATION: A 55-year-old Male was expeditiously transported to our medical facility thirty minutes subsequent to ingesting 10 mL of pyridaben. Upon admission, the patient exhibited symptoms of vomiting and coma. Within the next half-hour, he progressed to hypotonic hypoxemia and hypotension as a result of pyridaben intoxication. With the implementation of prompt gastric lavage, oral administration of activated charcoal, respiratory and circulatory support, as well as continuous renal replacement therapy (CRRT), the patient was ultimately discharged successfully without any lingering sequelae.
conclusionThis case report delineates a rare occurrence of acute human poisoning stemming from contact with novel synthetic pesticides. The document elucidates the clinical manifestations observed and the efficacious administration of supportive therapeutic interventions.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.